Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Experiencing cramps, white discharge, bloated. HPT negative, on birth control pills. Could i be pregnant?

Hi I m 9 days late for my period. Experiencng cramps and white dischage. I also feel bloated. Had done 2 hcg prgnancy test and turned out negative. But the last test about 3days ago, there was a very faint line. I m not sure if its positive. I m also on birth control pills. But a week b4 my hudband and I had sex I was taking the pill every other day coz I always forgot to take it. We also had sex on d day of my ovulation .
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2013
thank you for your query.
As you have taken the birth control pill erratically, chances of pregnancy definitely do exist.
Please consult a gynecologist since you have already done 3 home tests, and one of them is suggestive of pregnancy.
The symptoms you mention could be those of an early pregnancy and also pre menstrual symptoms.
You would allay your anxiety by having a confirmation with a doctor via examination and a blood pregnancy test / pelvic ultrasound.
In future, please be very particular about your pills or switch over to an alternative method.
take care.
Answered: Fri, 8 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor